Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

My tooth gums are peeling off and become reddish and i have white patches around inside my mouth. What could be the reason for this?

Hi, I have problems with tooth gums . they are peeling off and become reddish. Even a very low hot spicy foods burns like something. white patches around inside my mouth. Very rarely i am taking alcohol. I had quit smoking from 2006 onwards. (started smoking from 99). i have consulted my doctors they give oinments to solve the burning problem kenacort . so please advice me what should i do to completed overcome this problem.
Asked On : Sun, 13 Mar 2011
Answers:  3 Views:  2609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Endodontics 's  Response
Hi, the difference between Candidiasis and Leukoplakia is that the white patches in Leukpolakia do not peel off on rubbing. So you do not seem to be havig Leukoplakia. Candidiasis recurs in case of immune deficiency. Take lots of Vitamin C supplements and other multivitamin supplements. Please consult a physician. Take care!
Answered: Wed, 16 Mar 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
i congratulate for giving up smoking.from your history, it seems that you are suffering from acute is beacause of smoking and not doing brush properly.due to this tarter collect on your teeth and gradually it will enter into your gums,leading to infection andpilling off gums.
you counsult dentist and seek his advice.scallig of teeth and sometimes flap surgery may require.this definitely help for healing and restoration of your gums.
pyorrehia also to be ruled out.
i do not advice use of local use of steroid,you use.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Dentist, Endodontics Dr. Manisha Rao's  Response
Hi, you seem to be suffering from fungal infection or Candidiasis.Please avoid spicy foods totally. Medicines like Nystatin, Miconazole or Amphotericin B will be able to provide relief. Please use Vitamin C supplements. Please consult an oral surgeon. Use betadine gargles and avoid brushing hard. Take plenty of liquids because chewing removes the top most layer of the gums resulting in bleeding. Take care!
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor